# SDR SWAA040995

- Difficulty date: April 5, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 55,189 hours, 46,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT CARGO COMPARTMENT SKIN AT BS 727 + 14, LBL 9, STRINGER 27L, CORRODED.  REPAIRED SKIN PER ER.
